# SDR SWIA2017120544005

- Difficulty date: November 24, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 33,012 hours, 31,603 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL/FUME IN COCKPIT. (FLT 4664) CLOSED PERFORMED OPS CHECK OF PACK SYS IAW AMM. RAN BOTH ENGINES AT HIGH POWER AND BOTH PACKS WITH NO SMELLS NOTED.
